Post
Experience Project iOS Android Apps | Download EP for your Mobile Device
Vessa Vessa 41-45, F 10 Answers Jan 30, 2011

Your Response

Cancel

He grow boobs after a while

Best Answer

For real? I was wondering if something like that would happen.

Best Answer

birth control pills have woman hormones in them, so after a while he will start developing womanly features like boobs.

Best Answer

He won't get pregnant. It would probably lower his sex drive, maybe cause a voice change, breast development,

Best Answer

Well, the first one is a given.....haha<br /><br />
The others I have wondered about, depending on which hormone is in the birth control pill.

Best Answer

over time he will take on start to grow breasts and start to look feminine ...the imbalance of hormones will upset his own..<br />
he may even lose his libido to a degree.

Best Answer

He’ll miss his next period.<br />
---------------<br />
I didn’t say he’d miss his next question mark (although he might still get a comma). Most guys are normally exclamation points!

Best Answer

Hmm. You know some very unusual men.<br /><br />
;)

Best Answer

I still think he'll be out of control....

Best Answer

Could very well be.....if he was out of control to begin with.

Best Answer

yes what would happen? i want to know!

Best Answer

I was thinking about that scene in Sixteen Candles when a girl gives a boy a b.c. pill....and he says "You gave me a birth control pill??? Do you have any idea what that could do to a guy my age??"<br /><br />
lol

Best Answer

Related Questions